On the composite polynomials
Matematički vesnik, Tome 3 (1951) no. 3-4, p. 11
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
12D05
@article{MV_1951_3_3-4_a1,
author = {D. Markovitch},
title = {On the composite polynomials},
journal = {Matemati\v{c}ki vesnik},
pages = {11 },
year = {1951},
volume = {3},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1951_3_3-4_a1/}
}
D. Markovitch. On the composite polynomials. Matematički vesnik, Tome 3 (1951) no. 3-4, p. 11 . http://geodesic.mathdoc.fr/item/MV_1951_3_3-4_a1/